# SDR 2001F00733

- Difficulty date: October 18, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350*
- Aircraft serial: 3141
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A01103601
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 640 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALF PAULST SHELL BEARING WORN BEYOND LIMIT DELAMINATIONS.  REPLACED WITH NEW BEARING.  (M)
